# SDR AALA202502264372

- Difficulty date: February 19, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 39,127 hours, 4,480 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Condition: None
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION FRONT SPAR RIGHT HAND UNDER WING LONGERON AT STA 1035, S36R IS DUE PER EO 5722B008. MODIFICATION ACCOMPLISHED PER EO 5722B008. THIS ACCOMPLISHES AD 2023-17-14 AND BOEING SB 777-57A0122.
